# SDR SWIA200311764

- Difficulty date: February 1, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 18,994 hours, 16,615 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10018
- Part serial: 1371
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 2,615 hours, 2,053 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE.  FLAPS WOULD NOT MOVE FROM 5 DEGREES POSITION.  REMOVED AND REPLACED RIGHT OUTBOARD FLAP INBOARD ACTUATOR IAW CRJ MM 27-53-05.  RIGGED FLAPS AND OPS CHECK GOOD.
